# SDR SIMA20140326008

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,560 hours, 20,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C0049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER THE WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY CHARGER & BATTERY IAW WC 33-700-19.  OPERATIONS CHECKED PERFORMED IAW WC 33-700-17.  OPERATIONS CHECKED GOOD.
